On the power domination number of graph products Journal Article


Author(s): Varghese, S.; Vijayakumar, a. .
Article Title: On the power domination number of graph products
Alternate Title: Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Journal Title: Unknown
Volume: 9602
Publisher: Atlantic Publishers  
Date Published: 2016
Start Page: 357
End Page: 367
DOI/URL:
Notes: --- - Conference Paper - "Export Date: 28 August 2016"
CUSAT Authors